# SDR AALA20120404006

- Difficulty date: April 4, 2012
- Submitted: April 4, 2012
- Operation: Air carrier
- Aircraft: N571AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49353
- Aircraft time: 77,452 hours, 34,902 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sense Line
- Condition: Loose
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

TAIL COMPARTMENT HIGH TEMPERATURE LIGHT ILLUMINATED AFTER TAKEOFF.  EMERGENCY DECLARED FLIGHT RETURNED TUL LANDED WITHOUT INCIDENT.  FOUND AUGMENTATION VALVE SENSE LINES LOOSE ON VALVE.  TIGHTENED LINES.  SYSTEM GROUND CHECKED NORMAL OPERATION.
